JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON OPTIMALITY CONDITIONS FOR ABSTRACT CONVEX VECTOR OPTIMIZATION PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON OPTIMALITY CONDITIONS FOR ABSTRACT CONVEX VECTOR OPTIMIZATION PROBLEMS
Lee, Gue-Myung; Lee, Kwang-Baik;
  PDF(new window)
 Abstract
A sequential optimality condition characterizing the efficient solution without any constraint qualification for an abstract convex vector optimization problem is given in sequential forms using subdifferentials and -subdifferentials. Another sequential condition involving only the subdifferentials, but at nearby points to the efficient solution for constraints, is also derived. Moreover, we present a proposition with a sufficient condition for an efficient solution to be properly efficient, which are a generalization of the well-known Isermann result for a linear vector optimization problem. An example is given to illustrate the significance of our main results. Also, we give an example showing that the proper efficiency may not imply certain closeness assumption.
 Keywords
convex vector optimization problem;optimality conditions;efficient solution;properly efficient solution;convex function;
 Language
English
 Cited by
1.
Optimality theorems for convex semidefinite vector optimization problems, Nonlinear Analysis: Theory, Methods & Applications, 2009, 71, 12, e2540  crossref(new windwow)
 References
1.
A. Brondsted and R. T. Rockafellar, On the subdifferentiability of convex functions, Proc. Amer. Math. Soc. 16 (1965), 605-611 crossref(new window)

2.
K. L. Chew and E. U. Choo, Pseudolinearity and efficiency, Math. Program. 28 (1984), no. 2, 226-239 crossref(new window)

3.
E. U. Choo, Proper efficiency and the linear fractional vector maximum problem, Oper. Res. 32 (1984), 216-220 crossref(new window)

4.
H. W. Corley, A new scalar equivalence for Pareto optimization, IEEE Trans. Automat. Control 25 (1980), no. 4, 829-830 crossref(new window)

5.
M. Ehrgott, Multicriteria Optimization, Lecture Notes in Economics and Mathematical Systems 491, Springer-Verlag Berlin Heidelberg, 2000

6.
B. M. Glover, V. Jeyakumar, and A. M. Rubinov, Dual conditions characterizing optimality for convex multi-objective programs, Math. Program. 84 (1999), no. 1, Ser. A, 201-217

7.
T. R. Gulati and M. A. Islam, Efficiency in linear fractional vector maximization problem with nonlinear constraints, Optimization 20 (1989), no. 4, 477-482 crossref(new window)

8.
T. R. Gulati and M. A. Islam, Efficiency and proper efficiency in nonlinear vector maximum problems, European J. Oper. Res. 44 (1990), no. 3, 373-382 crossref(new window)

9.
J. B. Hiriart-Urruty and C. Lemarechal, Convex Analysis and Minimization Algorithms, Volumes I and II, Springer-Verlag, Berlin Heidelberg, 1993

10.
H. Isermann, Proper efficiency and the linear vector maximum problem, Oper. Res. 22 (1974), no. 1, 189-191 crossref(new window)

11.
J. Jahn, Mathematical Vector Optimization in Partially Ordered Linear Spaces, Verlag Peter D. Lang, Frankfurt am Main, Germany, 1986

12.
V. Jeyakumar, Asymptotic dual conditions characterizing optimality for convex programs, J. Optim. Theory Appl. 93 (1997), no. 1, 153-165 crossref(new window)

13.
V. Jeyakumar, G. M. Lee, and N. Dinh, New sequential Lagrange multiplier conditions characterizing optimality without constraint qualification for convex programs, SIAM J. Optim. 14 (2003), no. 2, 534-547 crossref(new window)

14.
V. Jeyakumar, G. M. Lee, and N. Dinh, Solution sets of convex vector minimization problems, to appear in European J. Oper. Res

15.
V. Jeyakumar, A. M. Rubinov, B. M. Glover, and Y. Iskizuka, Inequality systems and global optimization, J. Math. Anal. Appl. 202 (1996), no. 3, 900-919 crossref(new window)

16.
V. Jeyakumar and A. Zaffaroni, Asymptotic conditions for weak and proper optimality in infinite dimensional convex vector optimization, Numer. Funct. Anal. Optimiz. 17 (1996), no. 3-4, 323-343 crossref(new window)

17.
G. M. Lee, On efficiency in nonlinear fractional vector maximization problem, Optimization 25 (1992), no. 1, 47-52 crossref(new window)

18.
L. Thibault, Sequential convex subdifferential calculus and sequential Lagrange multipliers, SIAM J. Control Optim. 35 (1997), no. 4, 1434-1444 crossref(new window)

19.
Y. Sawaragi, H. Nakayama, and T. Tanino, Theory of Multiobjective Optimization, Academic Press, Inc., 1985